# SDR SWIA202161222

- Difficulty date: July 24, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SLAT TRACK SUPPORT ROLLERS 3EA HAS FLAT SPOTS AT LOCATIONS 1-2 INBD FWD, 1-2 OTBD AFT, AND 2-2 OTBD FWD    (C-CHECK RO 9-21-21)   REMOVED AND INSTALLED NEW SERVICEABLE RH SLAT TRACK 1-2 I/B FWD, 1-2 O/B AFT, AND 2-2 O/B FWD SUPPORT ROLLERS. REF CRJ700 AMM 27-81-44-400-801-A01 AND CRJ700 AMM 27-81-44-400-802-A01. OPERATIONAL TEST GOOD.
